MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the alinity c processing module for a 46-year-old female.The samples were repeated on another analyzer with lower results.The following information was provided (reference range 1.9 - 2.5 mg/dl): sid: (b)(6), initial magnesium result= 7.66 mg/dl; repeat result on the other analyzer= 1.51 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c magnesium, list number 08p19-25, abbott ireland diagnostics division to alinity c processing module, list number 03r67-01, abbott laboratories.Mdr number 3016438761-2026-00102 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the alinity c processing module for a 46-year-old female.The samples were repeated on another analyzer with lower results.The following information was provided (reference range 1.9 - 2.5 mg/dl): sid (b)(6), initial magnesium result= 7.66 mg/dl; repeat result on the other analyzer= 1.51 mg/dl.There was no impact to patient management reported.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24337539
Report Number3005094123-2026-00071
Device Sequence Number4913952
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public(01)00380740176525
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P19-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age46 YR
Patient SexFemale